MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr.06.2011.4330

Медицинская библиотека · BMJ case reports · 2011

An unusual case of DRESS syndrome due to leflunomide.

Vaish Arvind Kumar, Tripathi Anil Kumar, Gupta Lokesh Kumar, Jain Nirdesh, Agarwal Abhishek, Verma Sudhir Kumar

Клинический случайСтатьяПеревод в очереди

Аннотация

The DRESS (drug rash, eosinophilia and systemic symptoms) syndrome, is a type of drug hypersensitivity syndrome, is a severe idiosyncratic reaction to several drugs, mainly antiepileptics and antibiotics, which can occasionally produce acute hepatic failure. In this article, the authors report a case of DRESS syndrome with severe exfoliative dermatitis with acute hepatitis associated with intake of leflunomide. Rapid diagnosis with withdrawal of offending agent is crucial for survival of these cases.

Для цитирования: Vaish Arvind Kumar, Tripathi Anil Kumar, Gupta Lokesh Kumar, Jain Nirdesh, Agarwal Abhishek, Verma Sudhir Kumar. An unusual case of DRESS syndrome due to leflunomide.. BMJ case reports. 2011. DOI: 10.1136/bcr.06.2011.4330.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.